# SDR SWAA2023100599825

- Difficulty date: September 13, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 13,020 hours, 5,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192F IS DISBONDED AT #1 DME ANTENNA MOUNT PAD.<[01] PANEL 192F WITH DISBOND AT #1 DME ANTENNA MOUNT PAD WAS REPLACED WITH A SERVICEABLE PANEL PER SRM 51-10-02-0G-0 PARA 8.1.A.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
